# SDR SWAA2013120322895

- Difficulty date: November 6, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910038
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE TE FLAP DAMAGED APPROXIMATELY XRS 89.000, 17" FWD OF TE, JUST AFT OF INBD SPOILER AT CTR.  REPAIRED DOUBLER IAW SRM.
